# SDR AALA202107091304

- Difficulty date: July 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 26,067 hours, 10,937 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Wire Harness
- Condition: Frayed
- Location: Sliding Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT SLIDING WINDOW POWER WIRE HARNESS FRAYED AT ATTACH POINT TO WINDOW. REMOVED AND REPLACED WINDOW REF JOB CARD 08C21256002.
